# SDR 2011FA0000195

- Difficulty date: March 22, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N175SL
- Make and model: Piagio P180
- Aircraft serial: 1147
- Aircraft time: 3,677 hours, 2,794 cycles
- Engine: Pwa PT6A66
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Condition: Overheated
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STARTED AS AN ODOR LIKE BURNED HAIR, EVENTUALLY GRAY/WHITE SMOKE VISIBLE IN THE COCK PIT.  SEEMED TO BE COMING FROM THE UPPER WINDSHIELD HEAT LEAD ON THE CAPTAINS SIDE.  ALL ANTI-ICE WAS ON AT THE TIME.  TURNED ANTI-ICE AND WINDSHIELD HEAT OFF AND SMOKE SEEMED TO STOP.
